Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 151, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 17, 2022, 4:53 PM EDT for 6 counties in North Carolina. It was in force for 52 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2022, 4:53 PM EDT (20:53 UTC)
- Expired
- Jun 17, 2022, 5:45 PM EDT
- In force
- 52 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Alamance County, NC, Davidson County, NC, Forsyth County, NC, Guilford County, NC, Orange County, NC, Randolph County, NC
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 4:58 PM EDT | TSTM WND DMG | Arcadia, NC | 911 CALL CENTER REPORTS POWER POLES DOWN NEAR ARCADIA. TIME ESTIMATED BY RADAR. |
| Jun 17, 4:58 PM EDT | HAIL 0.75 | 5 Se Colfax, NC | REPORT FROM MPING: DIME (0.75 IN.). |
| Jun 17, 5:00 PM EDT | TSTM WND DMG | 4 Nnw High Point, NC | TREES DOWN NEAR JOHNSON ST AND SKEET CLUB RD. |
| Jun 17, 5:13 PM EDT | TSTM WND DMG | 3 Ene Altamahaw, NC | TREE ON A RESIDENCE OFF OF PAGETOWN ROAD. |
| Jun 17, 5:31 PM EDT | TSTM WND DMG | 4 Ne Mebane, NC | TREE DOWN ALONG MILL CREEK ROAD. TIME ESTIMATED BY RADAR. |
| Jun 17, 5:34 PM EDT | TSTM WND DMG | Haw River, NC | EMERGENCY MANAGER REPORTS NUMEROUS TREES ACROSS THE NORTHWESTERN, NORTH-CENTRAL, AND EASTERN SECTIONS OF THE COUNTY. |
| Jun 17, 5:36 PM EDT | TSTM WND DMG | 2 N Mebane, NC | TREE DOWN ON APARTMENT BUILDING OFF OF FIRST STREET IN MEBANE. |
| Jun 17, 5:38 PM EDT | TSTM WND DMG | 1 E Mebane, NC | HEAVY DAMAGE TO THE ROOF OF A HOUSE ALONG E CENTER STREET. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 3:37 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.9 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1514 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
179
WUUS52 KRAH 172053
SVRRAH
NCC001-057-067-081-135-151-172145-
/O.NEW.KRAH.SV.W.0151.220617T2053Z-220617T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
453 PM EDT Fri Jun 17 2022
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Alamance County in central North Carolina...
Southeastern Forsyth County in central North Carolina...
Northwestern Orange County in central North Carolina...
Davidson County in central North Carolina...
Northern Randolph County in central North Carolina...
Guilford County in central North Carolina...
* Until 545 PM EDT.
* At 453 PM EDT, severe thunderstorms were located along a line
extending from Reidsville to near Greensboro to 6 miles southeast
of Clemmons to 8 miles southeast of Harmony, moving southeast at 40
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Greensboro, Winston-Salem, High Point, Burlington, Lexington,
Graham, Randleman, Thomasville, Kernersville and Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
3596 8038 3599 8042 3602 8043 3626 8000
3624 7909 3589 7943 3565 8030 3568 8033
3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2053Z 293DEG 33KT 3634 7965 3606 7993 3595 8031 3586
8070
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kren4 follow-up statements
601
WWUS52 KRAH 172109
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
509 PM EDT Fri Jun 17 2022
NCC001-057-067-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Forsyth NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
509 PM EDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...SOUTHEASTERN FORSYTH...NORTHWESTERN ORANGE...
DAVIDSON...NORTHERN RANDOLPH AND GUILFORD COUNTIES...
At 508 PM EDT, severe thunderstorms were located along a line
extending from Camp Springs to near Greensboro to near Thomasville to
Cooleemee, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 505 pm, numerous trees down were
reported north of High Point.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Burlington, Lexington, Graham,
Randleman, Thomasville, Kernersville and Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
3596 8038 3599 8042 3602 8043 3626 8000
3624 7909 3589 7943 3565 8030 3568 8033
3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2108Z 274DEG 43KT 3629 7952 3601 7980 3590 8018 3581
8057
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kren431
WWUS52 KRAH 172118
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
518 PM EDT Fri Jun 17 2022
NCC001-057-067-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Forsyth NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
518 PM EDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...SOUTHEASTERN FORSYTH...NORTHWESTERN ORANGE...
DAVIDSON...NORTHERN RANDOLPH AND GUILFORD COUNTIES...
At 518 PM EDT, severe thunderstorms were located along a line
extending from near Jericho to 10 miles southeast of Greensboro to
near Thomasville to near Cooleemee, moving east at 45 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Greensboro, Winston-Salem, High Point, Burlington, Lexington, Graham,
Randleman, Thomasville, Kernersville and Clemmons.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
3596 8038 3599 8042 3602 8043 3626 8000
3624 7909 3589 7943 3565 8030 3568 8033
3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2118Z 272DEG 38KT 3624 7943 3596 7971 3585 8009 3576
8048
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kren142
WWUS52 KRAH 172124
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
524 PM EDT Fri Jun 17 2022
NCC067-172134-
/O.CAN.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Forsyth NC-
524 PM EDT Fri Jun 17 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FORSYTH COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central North Carolina.
LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
3590 8037 3594 8022 3607 7990 3625 7973
3624 7909 3589 7943 3565 8030 3568 8033
3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2124Z 285DEG 35KT 3622 7937 3594 7965 3583 8003 3574
8042
$$
NCC001-057-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
524 PM EDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...NORTHWESTERN ORANGE...DAVIDSON...NORTHERN RANDOLPH AND
GUILFORD COUNTIES...
At 524 PM EDT, severe thunderstorms were located along a line
extending from near Jericho to 11 miles south of McLeansville to near
Thomasville to near Spencer, moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Greensboro, High Point, Burlington, Lexington, Graham, Randleman,
Thomasville, Mebane, Elon and Linwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3584 8039 3586 8039 3588 8042 3589 8037
3590 8037 3594 8022 3607 7990 3625 7973
3624 7909 3589 7943 3565 8030 3568 8033
3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2124Z 285DEG 35KT 3622 7937 3594 7965 3583 8003 3574
8042
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
Kren473
WWUS52 KRAH 172139
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
539 PM EDT Fri Jun 17 2022
NCC001-057-081-135-151-172145-
/O.CON.KRAH.SV.W.0151.000000T0000Z-220617T2145Z/
Alamance NC-Orange NC-Davidson NC-Randolph NC-Guilford NC-
539 PM EDT Fri Jun 17 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR ALAMANCE...NORTHWESTERN ORANGE...CENTRAL DAVIDSON...NORTHERN
RANDOLPH AND SOUTHEASTERN GUILFORD COUNTIES...
At 539 PM EDT, severe thunderstorms were located along a line
extending from near Mebane to 12 miles northwest of Siler City to 8
miles northwest of Asheboro to near High Rock Lake, moving east at 40
mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Greensboro, High Point, Burlington, Lexington, Graham, Randleman,
Thomasville, Mebane, Elon and Linwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3584 8039 3590 8005 3606 7970 3625 7955
3624 7909 3589 7943 3565 8030 3568 8033
3572 8033 3574 8046 3577 8045 3583 8049
TIME...MOT...LOC 2139Z 274DEG 34KT 3616 7929 3588 7957 3577 7995 3568
8034
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
KrenWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:53 PM EDT, 2 hours earlier.
Area forecast discussion, Jun 17, 2:53 PM EDT, 2 hours before
AREA FORECAST DISCUSSION National Weather Service Raleigh NC 253 PM EDT Fri Jun 17 2022 .SYNOPSIS... A surface trough across the Piedmont will persist until a cold front sweeps southeast across the area tonight. Canadian high pressure will extend into the region on Saturday and Sunday. A strong ridge of high pressure will develop across the South early next week. && .NEAR TERM /THROUGH TONIGHT/... As of 230 PM Friday... ...A Slight (level 2/5) and Enhanced (level 3/5) Risk of Severe Storms with Damaging Wind Gusts through this Evening... ...Heat Advisory Remains in Effect through 8 PM... Water vapor satellite showed an upper-level ridge centered across the central Plains, a deep upper-level low north of the Great Lakes Region and northwesterly flow aloft across central NC. Radar displayed an MCS (with a history of damaging wind gusts) moving east from TN/KY into NC/VA. The outflow from this will arrive across western portions of the region over the next few hours, and with a surface trough already in place across the foothills, storms will develop and/or strengthen once moving across central NC. MLCAPE of 3000-4000 J/kg will help develop strong to severe storms. Downdraft CAPE will increase to 1000-1500 J/kg this afternoon, with highest values near the VA border. Effective bulk shear will also increase through this evening, with highest values again near the VA border. Best chance for severe storms with damaging wind gusts will be in the aforementioned area, and this is where SPC has an Enhanced Risk (level 3/5) for severe storms. Less coverage of severe storms are elsewhere, where we currently have a Slight Risk (level 2/5) of severe storms. Hot weather will continue this afternoon, with heat index values in the lower to mid-100s lingering through early this evening. A Heat Advisory remains in effect for portions of the southern coastal Plain and the Sandhills. Please see the Climate section below for current record highs for today. Once storms push east late this evening, additional showers and isolated thunderstorms may develop across the eastern half of central NC (east of US-1) as a cold front traverses the area. High- res models greatly differ in storm coverage and intensity, however no severe storms are expected for the period at this time. Lows tonight will be fairly mild, ranging from the upper 60s N to mid-70s S. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... As of 245 PM Friday... As the cold front moves through the region early Saturday morning, a 1027mb Canadian high pressure will build in from the NW bringing cool and dry air for the weekend and much of the extended forecast period. Skies will be mostly clear over the weekend and north to northwesterly winds will help keep the heat at bay. Saturdays temperatures will be in the mid/lower 80s in the north to low 90s south and east during the day with lows dipping into the mid 50s near the VA border to low 60s in the Sandhills and Coastal Plain areas. Sunday will be just as nice with highs in the low 80s north to upper 80s south, another night of temps in the 50s and 60s are expected with dew points in the mid upper 40s both nights. && .LONG TERM /MONDAY THROUGH FRIDAY/... As of 245 PM Friday... As the surface high pressure slowly shifts over us and begins to shift east and offshore by mid to late week expect dry conditions for most of the extended forecast period. Temperatures early next week will quickly climb back into the upper 90s. By mid week the dry air mass continues to dominate the area but the strong mid-level ridge will be over NC and hazardous temperatures in the upper 90s to low 100s are expected on Wednesday and Thursday. Dew points will be generally in the 60s which will help keep heat indices from reaching heat advisory criteria for now but will need to keep a close eye on temperatures. Highs on Wednesday and Thursday will be close to either tying or breaking daily record highs at RDU and FAY. The record at RDU on Wednesday is 100 and Thursday 101 and records at FAY are 101 for Wednesday and 102 for Thursday. A cold front will move into the region late Thursday night into Friday which could bring slight relief to temperatures but since dew points will be increasing, heat indices will be the hazard if record heat isn't. For now just have a low end slight chance of thunderstorms in the afternoon/evening Thursday and lingering into Friday as the cold front pushes through. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... As of 145 PM Friday... VFR conditions will continue through mid-afternoon, then TSRA will develop from NW to SE through this evening. Storms will generate gusty outflow winds, reduced visibility, small hail and frequent lightning. MVFR ceilings are expected near storms, with LIFR VIS possible at times in strongest storms. Conditions will improve by late evening, then a cold front moving across the region tonight may generate some SHRA, mainly near KFAY/KRWI overnight. VFR conditions will then return for all aerodromes by late tonight and continue through Sat afternoon. Gusty NWerly winds will develop Sat morning and continue through the afternoon, with gusts of 20-25 kt expected. Outlook: High pressure will help generate VFR conditions for all areas through early next week. A disturbance moving across the region will create the next possibility of SHRA/TSRA and sub-VFR conditions next Wednesday. && .CLIMATE... Record high temperatures for 6/17... RDU 99 set in 1945 GSO 98 set in 1944 FAY 101 set in 1981 && .RAH WATCHES/WARNINGS/ADVISORIES... Heat Advisory to 8 PM EDT this evening for NCZ084>086-088-089. && SYNOPSIS...Blaes/JJT NEAR TERM...JJT SHORT TERM...CA LONG TERM...CA AVIATION...JJT CLIMATE...RAH
Hazardous weather outlook, Jun 17, 5:08 AM EDT, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 508 AM EDT Fri Jun 17 2022 NCZ084>086-088-089-181200- Richmond-Scotland-Hoke-Cumberland-Sampson- 508 AM EDT Fri Jun 17 2022 ...HEAT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. In addition, there is a Level 2 risk of severe thunderstorms this afternoon and evening. Strong to locally damaging wind gusts will be the primary hazard, with a secondary threat of large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. After a cool down for the weekend, hot temperatures in the upper 90s to around 100 degrees are expected again mid next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through evening. NCZ007>011-021>028-038>043-073>078-083-181200- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake- Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson- 508 AM EDT Fri Jun 17 2022 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Hot temperatures and seasonably high humidity will result in heat index values between 100 and 105 degrees this afternoon. In addition, there is a Level 2 risk of severe thunderstorms this afternoon and evening. Strong to locally damaging wind gusts will be the primary hazard, with a secondary threat of large hail. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. After a cool down for the weekend, hot temperatures in the mid to upper 90s are expected again mid next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon through evening.
In the hours before
Local storm report, Jun 17, 4:38 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
438 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM HAIL 2 NNE STANLEYVILLE 36.22N 80.26W
06/17/2022 E0.88 INCH FORSYTH NC PUBLIC
MOSTLY PEA SIZE WITH SOME THE SIZE OF A
NICKEL.
&&
GREENLocal storm report, Jun 17, 4:51 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
451 PM EDT FRI JUN 17 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST 3 NE WINSTON-SALEM 36.13N 80.22W
06/17/2022 M51 MPH FORSYTH NC ASOS
KINT MEASURED 44KTS AS A PEAK WIND GUST AT
4:42 PM.
&&
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 11:56 PM EDT | Special Weather Statement | RAH | Granville | 49 min |
| Jun 17, 4:25 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth, Guilford | 50 min |
| Jun 17, 5:34 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Davidson, Durham, Granville, Guilford and 5 more | 41 min |
| Jun 17, 5:58 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Franklin, Granville, Harnett, Johnston and 6 more | 47 min |
| Jun 17, 6:40 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Franklin, Harnett, Hoke, Johnston, Lee and 6 more | 50 min |
| Jun 17, 6:48 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe, Franklin, Halifax, Nash, Vance, Warren and 1 more | 57 min |
| Jun 17, 6:54 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Hoke, Montgomery, Moore, Richmond, Scotland | 51 min |
| Jun 17, 7:20 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Hoke, Johnston, Sampson, Wayne, Wilson | 55 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.